# SDR NACA2022061700002

- Difficulty date: June 17, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,585 hours, 17,950 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HPSOV AMBER EICAS ON DESCENT. DEFERRED AS PER MEL 36-11-02-02 CAT C RH HPSOV SECURED TO CLOSED POS AT 2041Z ON 6/17/22
